Countable state shifts and uniqueness of g-measures
Johansson, Anders, Oberg, Anders and Pollicott, Mark. (2007) Countable state shifts and uniqueness of g-measures. American Journal of Mathematics, Vol.129 (No.6). pp. 1501-1511. ISSN 0002-9327Full text not available from this repository.
Official URL: http://www.press.jhu.edu/journals/american_journal...
In this paper we present a new approach to studying g-measures which is based upon local absolute continuity. We extend an earlier result that square summability of variations of g ensures uniqueness of g-measures. The first extension is to the case of countably many symbols. The second extension is to some cases where g >= 0, relaxing the earlier requirement that inf g > 0.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||American Journal of Mathematics|
|Publisher:||The Johns Hopkins University Press|
|Number of Pages:||11|
|Page Range:||pp. 1501-1511|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)